# SDR DALA2018110986560

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 6,350 hours, 2,238 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3807 AFT ENTRY DOOR LIGHT ILLUMINATED IN FLIGHT DOOR HANDLE VERIFIED DOWN. LIGHT CAME ON AND OFF SEVERAL TIMES DURING LAST 10 MINUTES OF FLIGHT . CORRECTIVE ACTION: INSPECTED AFT ENTRY DOOR WARNING SENSOR. NO DEFECT NOTED. CYCLED DOOR SEVERAL TIMES. OPS CHK NML. A/C OK FOR SVC. IAW B737 AMM 52-13 (5193564).
